Jump to content

Search the Community

Showing results for tags 'Pristiqweaning'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 1 result

  1. SourCherry

    SourCherry: Pristiq

    I have been taking Pristiq now for over two years. I stumbled accross forums on the topic and was shocked to see side effects I was experiencing, and had not made the connection to Pristiq. I never had a weight problem before I started taking it, but I am constantly hungry! Lack of motivation, I had no clue this was associated to Pristiq!! I thought I was just changing into a hermit! It was all I could do to go to visit my sisters! I never had a problem before I started this medicine. I guess I didn't associate lack of motivation because it didn't happen right away. At first I was full of ener
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy